# SDR AALA202510215807

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,303 hours, 18,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARMING OF DOORS, DOOR 4L DISPLAYED AMBER CHECK DOOR PRESSURE ON FLIGHT ATTENDANT DISPLAY.  ECAM DOOR/OXY PAGE INDICATED ALL DOORS INCLUDING 4L WERE ARMED. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
